MathSciNet Relay Station
MathSciNet bibliographic data
MR1941465 62G08
Welsh, Alan H.; Lin, Xihong; Carroll, Raymond J. Marginal longitudinal nonparametric regression: locality and efficiency of spline and kernel methods. J. Amer. Statist. Assoc. 97 (2002), no. 458, 482–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement